You are here:

Hair Loss/vaccine related hair loss?

Advertisement


losing my hair wrote at 2009-04-06 16:07:07
I cut my finger deeply while using a hatchet to create kindling for the fireplace several weeks ago. I received a Tetanus shot from the doctor I work for.

I have been losing hair for 3 weeks running. I have never lost hair due to stress (of which there is ample to lose hair over everyday, time ending).

I see a dermatologist in 2 days time. I'll update with his input then.

Before getting another vaccine, report ANY side effects of previous vaccines to your physician. The Td shot will cause problems if a person is vaccinated too often. There is also a link between other vaccines and hair loss. Research first, invalidate later.


david chamber wrote at 2013-03-11 04:58:58
I don't think you are right; I got a "tetanus" and my hair fell out too! I believe I was vaccinated with some experimental drug from my college.



I asked my friends what they thought and they said stress as well... these so-called friends are not friends at all, it seems. I believe its more than a tetanus; these shots are probably some kind of booster shots (HIV Vaccine)...  They knew and they know what is really going on...



In Phase III testing (triple blind study, experimental drugs are giving without the knowledge (consent) of the patient or the nurse that injects you.



The IRB (I'm guessing, look up IRB) must have wavered informed consent because of a loop hole wheresoever you got that "shot" from  


Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.